MAUDE Adverse Event Report: POLLOGEN LTD LEGEND PRO; ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES, PRODUCT CODE:GEI

POLLOGEN LTD LEGEND PRO; ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES, PRODUCT CODE:GEI
Model Number LEGEND PRO
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 03/23/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Lumenis received an adverse event report on a patient who sustained burns following treatment by legend pro device.Described heat as being hotter than a sunburn and was in pain.Advised client to put ice.Patient was very pink and swollen and showed signs of a severe histamine response and possible allergic reaction.The customer spoke to the patient every day during week monday - friday.On friday it was still swollen and was experiencing itchiness and pain.

Brand Name
LEGEND PRO
Common Device Name
ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES, PRODUCT CODE:GEI
Manufacturer (Section D)
POLLOGEN LTD
6 kaufman st.
tel aviv, israel 68012 98
IS  6801298
MDR Report Key11702056
Report Number1720381-2021-00002
Device Sequence Number17019152
Product Code GEI
UDI-Device Identifier07290016586138
UDI-Public07290016586138
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/21/2021
Report Date (Section F) 04/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberLEGEND PRO
Device Catalogue Number30020000U
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/23/2021
Device Age10 MO
Event Location Outpatient Treatment Facility
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA04/21/2021